# SDR 99ZZZX2790

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7275C
- Make and model: Cessna 172R
- Aircraft serial: 17280503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Engine Bay
- Part time: 297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIREWALL CRACKED AT LOWER COWL MOUNT BRACKET ADJACENT TO BATTERY BOX WHILE C/W CESSNA SB 98-53-02, REV 1.   PATCHED CRACK IAW SB 98-53-02, REV 1.
